Emoperitoneo da rottura di ematoma subcapsulare epatico indotto dal ketorolac dopo colecistectomia laparoscopica. Caso clinico.

Translated title of the contribution: Hemoperitoneum from rupture of liver subcapsular hematoma after laparoscopic cholecystectomy attributed to ketorolac. Report of a case

G. Guercio, L. Sandonato, D. Cintorino, C. Ricotta, G. Diana

Research output: Contribution to journalArticlepeer-review

Abstract

Ketorolac is one of the most common nonsteroidal anti-inflammatory drugs used to control postoperative pain. However, peri- and postoperative administration of ketorolac is associated with an increased risk of gastrointestinal bleeding as described in the literature. Notwithstanding this event is not frequent, it can expose the patient to serious complications that should be quickly recognised and effectively treated. We present a report about a female patient with cholelithiasis who underwent a laparoscopic cholecystectomy. After the operation, the patient had a haemorrhage that we attributed to surgery in a first time and then to administration of ketorolac.

Translated title of the contributionHemoperitoneum from rupture of liver subcapsular hematoma after laparoscopic cholecystectomy attributed to ketorolac. Report of a case
Original languageItalian
Pages (from-to)351-353
Number of pages3
JournalGiornale di Chirurgia
Volume29
Issue number8-9
Publication statusPublished - Aug 2008

ASJC Scopus subject areas

  • Surgery

Fingerprint

Dive into the research topics of 'Hemoperitoneum from rupture of liver subcapsular hematoma after laparoscopic cholecystectomy attributed to ketorolac. Report of a case'. Together they form a unique fingerprint.

Cite this